# SDR REXA2018101600959

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 26,272 hours, 17,613 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BRAKE OVHT WARNING MESSAGE AFTER TAKEOFF. DEFFERED RT I/B BRAKE MONITORING IAW MEL 32-46-1D ENTERED INTO MM02 PLAC INSTALLED MOC NOTIFIED 95784. R+R RT IB BTMS TEMP PROBE IAW AMM TASK 32-46-01 OPS CHECKS GOOD NO FAULTS AT THIS TIME THIS CLEARS DM 3481034-1 PLACARD REMOVED MM02 UPDATED MOC NOTIFIED 95974.
